# SDR 2005FA0001349

- Difficulty date: October 4, 2005
- Submitted: October 4, 2005
- Operation: General aviation
- Aircraft: N300MT
- Make and model: Beech E-90
- Aircraft serial: LW143
- Aircraft time: 12,000 hours
- Engine: Pwa PT6A60A
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 89-25-10, 1,000 HOUR INTERVAL EDDY CURRENT INSPECTION, THE SPAR CAP WAS FOUND TO BE CRACKED 3 INCHES OB OF BATHTUB AT RT WING LOWER FORWARD SPAR ATTACH POINT.
